# SDR USAA2012061500014

- Difficulty date: June 4, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 10,752 hours, 8,900 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SEAT TRACK BETWEEN FR14 TO FR18, Z-490, Y273.  REPLACED SEAT TRACK BETWEEN FR14 TO FR18, Z-490, Y273 IAW TYPICAL REPAIR 190-5300-11-0563 AND E190 SRM 51-41-02.
